Julius Jonušas
University of St Andrews

My current research interest include various questions transformation semigroups and permuation groups in various incarnations such as universal words and sequences, Sierpinski rank, and topological generation. I am also intersted in Thompson like groups, Fraïssé limits, computational algebra, and computational genomics.

Email:

jj252 [at] st-andrews [dot] ac [dot] uk

Address:

Room 218
Mathematical Institute
North Haugh
St Andrews
Fife
KY16 9SS

Publications:

  1. (with J. Hyde, J. D. Mitchell, and Y. Péresse) ‘Universal sequences of groups and inverse semigroups’, preprint.
  2. (with J. D. Mitchell) ‘Topological 2-generation of automorphism groups of countable ultrahomogeneous graphs’, Forum Mathematicum (2016) 0 (0); – ; DOI; arXiv.
  3. (with C. Bleak and C. Donoven) ‘Some isomorphism results for Thompson like groups Vn(G)’, to appear in Israel Journal of Mathematics; arXiv.
  4. (with J. Hyde, J. D. Mitchell, and Y. Péresse) ‘Universal sequences for the order-automorphisms of the rationals’, Journal of the London Mathematical Society (2016) 94 (1): 21 – 37; DOI ; arXiv.
  5. (with J. D. Mitchell) ‘A finite interval in the subsemigroup lattice of the full transformation monoid’, Semigroup Forum (2014) 89 (1): 183 – 198; DOI; arXiv.
  6. (with V. Gruslys, V. Mijovic, O. Ng, L. Olsen and I. Petrykiewicz) ‘Dimensions of Prevalent Continuous Functions’, Monatshefte fuer Mathematik, (2012) 166 (2), 153 – 180; DOI.

Software:

  1. Digraphs – (with J. D. Mitchell, M. Torpey and W. Wilson) GAP package, coauthor.
  2. Semigroups – deposited GAP package, contributed code for free bands and free inverse semigroups, and key algorithms for semigroup ideals.

Teaching:

2016 – 2017